# SDR SWIA200819945

- Difficulty date: August 8, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 26,022 hours, 38,398 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Empty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE DISCHARGED.  FLIGHT 5752.  REPLACED APU FIRE BOTTLE ASSEMBLY WITH A SERVICEABLE ASSEMBLY.  OPS CHECK GOOD.
